MAUDE Adverse Event Report: ARTHREX INC. PUNCH,FOR CORKSCREW FT&SWIVELOCK ANCHORS; ACCESSORIES, ARTHROSCOPIC

ARTHREX INC. PUNCH,FOR CORKSCREW FT&SWIVELOCK ANCHORS; ACCESSORIES, ARTHROSCOPIC
Catalog Number AR-1927PB
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.Device history record review revealed nothing relevant to this event.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the punches for swivelock corkscrew, (b)(4), are leaving black ink smudges or black debris in the hole that is created while punching.This is occurring most notably on the medial row of the humerus.It seems the punches are no longer being etched with laser lines; instead we are using ink for the laser lines and this is rubbing off while punching.

Brand Name
PUNCH,FOR CORKSCREW FT&SWIVELOCK ANCHORS
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7577722
Report Number1220246-2018-00215
Device Sequence Number1979852
Product Code NBH
UDI-Device Identifier00888867023550
UDI-Public00888867023550
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-1927PB
Device Lot Number011750
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2018
Initial Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;